# SDR AALA20070924

- Difficulty date: April 30, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 15736
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK M1673, STATION 952 FOR EMERGENCY LIGHTS AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
